# SDR SWIA2019101046420

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME LWR SILL HAS CORROSION.  (C-CHECK) N817SK RO: 10/9/2019INSTALLED NEW PAX DOOR FRAME LOWER SILL IAW SRM, OPS TEST GOOD AT THIS TIME.  COMPLIED WITH FORM M-337.
